MAUDE Adverse Event Report: MEDTRONIC, INC.; STIMULATOR, SPINAL-CORD, IMPLANTED (PAIN RELIEF)

MEDTRONIC, INC.; STIMULATOR, SPINAL-CORD, IMPLANTED (PAIN RELIEF)
Model Number 97740
Medical Device Problem Code Device Displays Incorrect Message (2591)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/18/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a consumer regarding an implantable neurostimulator (ins) for the treatment of non-malignant pain and other chronic/intract pain.It was reported that the patient saw a "in-the-box" icon on the patient programmer.The rep will meet with the patient to clear the error.Technical services that this is related to using the antenna locate feature.No symptoms were reported.No further complications were reported or anticipated.
 
Additional Manufacturer Narrative
As the initial report stated that there was an adverse event, which did no occur.The issue was strictly a product problem.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Common Device Name
STIMULATOR, SPINAL-CORD, IMPLANTED (PAIN RELIEF)
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
MDR Report Key6558789
Report Number2182208-2017-00692
Device Sequence Number614195
Product Code LGW
UDI-Device Identifier00643169109476
UDI-Public00643169109476
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/18/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number97740
Device Catalogue Number97740
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/18/2017
Supplement Date Received by ManufacturerNot provided
05/18/2017
Initial Report FDA Received Date05/10/2017
Supplement Report FDA Received Date05/18/2017
10/04/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age50 YR